# SDR CA151013001

- Difficulty date: October 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB NR 2 HYD EDP CAUTION LIGHT ILLUMINATED AND SLOWLY LOSS OF HYDRAULIC QTY. MAINTENANCE INSPECTED THE NR 2 HYDRAULIC SYSTEM IAW AMM TASK 29-00-00 AND FOUND HYD LEAK FROM BODY OF EDP NR 2.  CASE DRAIN DPI FOR THE NR 2 EDP WAS FOUND EXTENDED.
